1 doctor weighed in:

Can iron medicine when you don't need it as much anymore, cause heartburn?

1 doctor weighed in
Dr. Gurmukh Singh
Pathology

In brief: It may

Stomach upset is a common side effect of iron supplements.
You can reduce this side effect by taking the pills with meals. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex.

In brief: It may

Stomach upset is a common side effect of iron supplements.
You can reduce this side effect by taking the pills with meals. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex.
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors